# SDR FDEA201103140960

- Difficulty date: March 14, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATION. LEFT WING INBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-22-4 REVISION 69.1. ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-830-801 REVISION 69.1 SATIS.
